# SDR C2XA10TY100

- Difficulty date: July 10, 2010
- Submitted: July 11, 2010
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 12,191 hours, 7,425 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301750
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO TYS FOR BATT 1 OVERTEMP.  BATT 1 WAS REMOVED AND REPLACED AND A/C WAS RELEASED.
